ARAMA SONUÇLARI

Toplam 272 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Structural Equation Model of Occupant Satisfaction for Evaluating the Performance of Office Buildings
Arabian Journal for Science and Engineering, Vol. 45, Ocak 2020, s. 8759-8784, ISSN: 2193-567X
TEKÇE IŞILAY, ERGEN PEHLEVAN ESİN, ARTAN DENİZ
Esin Ergen Pehlevan Özgün Makale
A novel approach to construct the adjoint problem for a first order functional integro differential equation with general nonlocal condition
Lithuanian Mathematical Journal, Vol. 54, No. 4, Ekim 2014, s. 482-502, ISSN: 0363-1672
ORUÇOĞLU KAMİL,ÖZEN KEMAL
Kamil Oruçoğlu Özgün Makale
Education A Comparative Structural Equation Modeling Study
Procedia - Social and Behavioral Sciences, Vol. 47, Ocak 2012, s. 874-880, ISSN: 18770428
CAMGOZ-AKDAG HATİCE, ZAİM SELİM
Hatice Camgöz Akdağ Özgün Makale
Analytical and Numerical Solutions of the 1D Advection-Diffusion Equation
5TH INTERNATIONAL CONFERENCE ON ADVANCES IN MECHANICAL ENGINEERING, İstanbul/TÜRKİYE, 17 Ekim 2019
CANBOLAT GÖKHAN,KOSE HALUK ANIL,YILDIZELİ ALPEREN,ÇADIRCI SERTAÇ
Alperen Yıldızeli Tam metin bildiri
Nonlinear Schrodinger equations and Virasoro algebra
CHAOS SOLITONS FRACTALS, Vol. 30, No. 2, Ocak 2006, s. 363-366, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
Discussion of “Development of an Empirical Lag Time Equation” by Norman D. Folmar and Arthur C. Miller
JOURNAL OF IRRIGATION AND DRAINAGE ENGINEERING, Vol. 136, No. 3, Mart 2010, s. 221-221, ISSN: 0733-9437
ŞEN ZEKAİ,ERDİK TARKAN
Tarkan Erdik Vaka Takdimi
Application of the Lie Symmety Analysis to the Hull-White Stochastic Differential Equation
International Conference on Applied Analysis and Mathematical Modeling, İstanbul/TÜRKİYE, 20 Haziran 2018
İZGİ BURHANEDDİN,BAKKALOĞLU AHMET
Burhaneddin İzgi Özet Bildiri
Suppressing the Irregular Frequencies in Wave-Body Interaction Problems: Effect of Discretization on the Performance of Extended Boundary Integral Equation Method
Sigma Journal of Engineering and Natural Sciences, Vol. 9, No. 2, Eylül 2018, s. 175-192, ISSN: 1304-7205
TUNCA ENES,DURANAY AYTEKİN,UĞURLU BAHADIR
Enes Tunca Özgün Makale
The interaction of von Kármán vortices with the solitons of the complex Ginzburg-Landau equation
The Second International Conference on Applied Mathematics in Engineering (ICAME 2021), Balıkesir/TÜRKİYE, 1 Eylül 2021
BAYINDIR CİHAN, FARAZANDE SOFİ
Cihan Bayındır Tam metin bildiri
Stabilizing the self-localized solitons of the Kundu-Eckhaus equation by dissipation
The Second International Conference on Applied Mathematics in Engineering (ICAME 2021), Balıkesir/TÜRKİYE, 1 Eylül 2021
YURTBAK HAZAL, BAYINDIR CİHAN
Cihan Bayındır Tam metin bildiri
Some Moment Boundaries and Simulation Results for the SISS Methods and Stochastic Ginzburg-Landau Equation
8th International Conference on Applied Analysis and Mathematical Modeling, İstanbul/TÜRKİYE, 10 Mart 2019, s. 54-60
İZGİ BURHANEDDİN,ARI BERİVAN
Burhaneddin İzgi Tam metin bildiri
Hydroelastic analysis of fluid storage tanks by using a boundary integral equation method
Journal of Sound and Vibration, Vol. 275, No. 3-5, Ağustos 2004, s. 489-513, ISSN: 0022460X
ERGİN AHMET,UĞURLU BAHADIR
The generalized fractional Benjamin–Bona–Mahony equation: Analytical and numerical results
PHYSICA D-NONLINEAR PHENOMENA, Vol. 409, Ağustos 2020, s. 132499, ISSN: 0167-2789
ORUÇ GÖKSU,BORLUK HANDAN,MUSLU GÜLÇİN MİHRİYE
Gülçin Mihriye Muslu Özgün Makale
A split step Fourier method for the complex modified Korteweg de Vries equation
Computers & Mathematics with Applications, Vol. 45, No. 1-3, Ocak 2003, s. 503-514, ISSN: 08981221
MUSLU GÜLÇİN MİHRİYE,ERBAY HÜSNÜ ATA
Gülçin Mihriye Muslu Özgün Makale
Higher order split step Fourier schemes for the generalized nonlinear Schrödinger equation
Mathematics and Computers in Simulation, Vol. 67, No. 6, Ocak 2005, s. 581-595, ISSN: 03784754
MUSLU GÜLÇİN MİHRİYE,ERBAY HÜSNÜ ATA
Gülçin Mihriye Muslu Özgün Makale
A Fourier pseudospectral method for a generalized improved Boussinesq equation
Numerical Methods for Partial Differential Equations, Vol. 31, No. 4, Temmuz 2015, s. 995-1008, ISSN: 0749159X
BORLUK HANDAN,MUSLU GÜLÇİN MİHRİYE
Gülçin Mihriye Muslu Özgün Makale
Maximal Regularity Properties of Parameter General Elliptic Equation in Hilbert Valued Sobolev Spaces
5 th. Workshop on Differential Equations and Applications Abstract, 14 Eylül 2011
ORUÇOĞLU KAMİL
Kamil Oruçoğlu Tam metin bildiri
Investigation of a fourth order ordinary differential equation with a four point boundary conditions by a new Green s functional concept
International Conference of Numerical Analysis and Applied Mathematics (ICNAAM 2011), 19 Eylül 2011
ORUÇOĞLU KAMİL
Kamil Oruçoğlu Tam metin bildiri
A Solution to Higher Order Ordinary Differential Equation with Nonlocal Conditions By Green s Functional Concept
17th International Conference on Mathematical Modelling and Analysis (MMA2012), 1 Haziran 2012
ORUÇOĞLU KAMİL
Kamil Oruçoğlu Tam metin bildiri
Performance of two equation turbulence closures in three dimensional simulations of the Red Sea overflow
Ocean Modelling, Vol. 24, No. 3-4, Ocak 2008, s. 122-139, ISSN: 14635003
ILICAK MEHMET,ÖZGÖKMEN TAMAY M,HARTMUT PETERS,BAUMERT HELMUT,ISKANDARANI MOHAMED
Mehmet Ilıcak Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930